Vol. 69, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Some results on the Floquet theory for disconjugate definite Hamiltonian systems

William T. Reid

Vol. 69 (1977), No. 2, 505–515
Abstract

For a linear periodic Hamiltonian system that is definite, identically normal, and disconjugate on (−∞,) there is established a basic relation between the Floquet representation of a fundamental matrix for this system and the distinguished solutions at ±∞ of the associated Riccati matrix differential equation.

Mathematical Subject Classification 2000
Primary: 34C10
Milestones
Received: 30 October 1974
Revised: 17 January 1975
Published: 1 April 1977
Authors
William T. Reid